# SDR DALA2017071005291

- Difficulty date: July 9, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING UPPER SKIN XRS 375. ONE INCH FROM FRONT SPAR.  THE SKIN WAS REPAIRED IAW ETI-17-17-094, REV 1, AND ER/A 559516-14, REV ORIG.
